MathSciNet Relay Station
MathSciNet bibliographic data
MR1951245 (2005e:31013) 31C45 (31C15 46E35)
Kinnunen, Juha; Martio, Olli Nonlinear potential theory on metric spaces. Illinois J. Math. 46 (2002), no. 3, 857–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement